# SDR AUS20031161

- Difficulty date: October 3, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING RIB LOCATED AT WBL 135.5 CRACKED AT LOWER CUT-OUT FOR STR 1 ON RT SIDE.  CRACK LENGTH 25.4MM (1IN).  FOUND DURING EDDY CURRENT INSPECTION.
